# SDR DALA2024030803174

- Difficulty date: October 8, 2020
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 98,655 hours, 25,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Bs 600-660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 588128-14 SECTION I ISSUED FOR REPAIR TO STA 600-660 L14L-L1 9L SKIN. CORRECTIVE ACTION: REF ERA 588128-14AD. (1629601)
